Abstract and Applied Analysis

Semilinear Volterra integrodifferential equations with nonlocal initial conditions

Sergiu Aizicovici and Mark Mckibben

Full-text: Open access

Abstract

We establish the global existence of mild solutions to a class of nonlocal Cauchy problems associated with semilinear Volterra integrodifferential equations in a Banach space.

Article information

Source
Abstr. Appl. Anal., Volume 4, Number 2 (1999), 127-139.

Dates
First available in Project Euclid: 9 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1049907175

Digital Object Identifier
doi:10.1155/S1085337599000123

Mathematical Reviews number (MathSciNet)
MR1810323

Zentralblatt MATH identifier
0972.45008

Subjects
Primary: 45D05: Volterra integral equations [See also 34A12] 45K05
Secondary: 34K30

Citation

Aizicovici, Sergiu; Mckibben, Mark. Semilinear Volterra integrodifferential equations with nonlocal initial conditions. Abstr. Appl. Anal. 4 (1999), no. 2, 127--139. doi:10.1155/S1085337599000123. https://projecteuclid.org/euclid.aaa/1049907175


Export citation